# SDR QXEA2013092901407

- Difficulty date: September 29, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 6,613 hours, 6,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU, THE SMOKE DETECTOR IN THE LAVATORY WENT OFF.  NOTICABLE ODOR WITH SMOKE IN COCKPIT AND CABIN.  CLEANED AIR CONDITIONING DUCTS IAW AMM TASK 21-00-00-160-801, NO REMAINING ODORS NOTED. RETURNED TO SERVICE.
